# SDR ASAA201811086757

- Difficulty date: November 7, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 11,733 hours, 3,770 cycles
- Engine: Cfmint CFM565B43
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Filter Drain
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(ENG #1) FOUND LEAK COMING FROM OIL FILTER DRAIN PLUG GROUNDED - YES. R/R ENG #1 OIL FILTER DRAIN MAIN/BACK-UP SEALS PER AMM 79-21-10. PERFORMED IDLE RUN CHECK PER AMM 71-00-00-710-001. NO LEAK OK FOR SERVICE
